RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1960, Volume 50(92), Number 3, Pages 383–388 (Mi msb4797)  

$\Pi$-factorizations of finite groups with permutable factors

S. A. Chunikhin


Full text: PDF file (733 kB)

Bibliographic databases:
Received: 15.07.1958

Citation: S. A. Chunikhin, “$\Pi$-factorizations of finite groups with permutable factors”, Mat. Sb. (N.S.), 50(92):3 (1960), 383–388

Citation in format AMSBIB
\Bibitem{Chu60}
\by S.~A.~Chunikhin
\paper $\Pi$-factorizations of finite groups with permutable factors
\jour Mat. Sb. (N.S.)
\yr 1960
\vol 50(92)
\issue 3
\pages 383--388
\mathnet{http://mi.mathnet.ru/msb4797}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=111788}
\zmath{https://zbmath.org/?q=an:0158.02703|0093.02503}


Linking options:
  • http://mi.mathnet.ru/eng/msb4797
  • http://mi.mathnet.ru/eng/msb/v92/i3/p383

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:155
    Full text:62

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020